Volume & Issue: Volume 41, Issue 5, October 2015, Pages 1061-1313 
Zero sets in pointfree topology and strongly $z$-ideals

Pages 1071-1084

A. A. ‎Estaji; A. ‎Karimi Feizabadi; M. Abedi

Some concavity properties for general integral operators

Pages 1085-1092

M. Darus; I. Aldawish; R. W. Ibrahim

New conditions on ground state solutions for Hamiltonian elliptic systems with gradient terms

Pages 1131-1146

F‎. ‎F‎. ‎ Liao‎; X‎. ‎H‎. ‎ Tang; D. D. Qin

On Sandwich theorems for certain classes of analytic functions

Pages 1183-1193

R. Aghalary; A. Ebadian; M. Mafakheri

A uniform approximation method to solve absolute value equation

Pages 1259-1269

H. Esmaeili; E. Mahmoodabadi; M. Ahmadi